TITLE

POSITIVE CONTINUOUS-TIME LINEAR TIME-VARYING LYAPUNOV SYSTEMS

AUTHOR(S)
KACZOREK, TADEUSZ; PRZYBOROWSKI, PRZEMYSŁAW
PUB. DATE
December 2007
SOURCE
Systems Science;2007, Vol. 33 Issue 4, p5
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The notion of positive continuous-time time-varying Lyapunov system is introduced. Necessary and sufficient conditions ibr the positivity and the asymptotic stability of the systems are established. Sufficient conditions for reachability are given and the Cayley-Hamilton theorem is extended for time-varying Lyapunov systems. The considerations are illustrated by numerical examples.
ACCESSION #
43901485

 

Related Articles

  • Multiplicity of Periodic Solutions for a Higher Order Difference Equation. Ronghui Hu // Abstract & Applied Analysis;2014, p1 

    We study a higher order difference equation. By Lyapunov-Schmidt reduction methods and computations of critical groups, we prove that the equation has four M-periodic solutions.

  • Quantized-TT-Cayley Transform for Computing the Dynamics and the Spectrum of High-Dimensional Hamiltonians. Gavrilyuk, Ivan; Khoromskij, Boris // Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 3, p273 

    In the present paper, we propose and analyse a class of tensor methods for the efficient numerical computation of the dynamics and spectrum of high-dimensional Hamiltonians. We focus on the complex-time evolution problems. We apply the quantized-TT (QTT) matrix product states type tensor...

  • Stability Analysis of Continuous Systems with Structural Perturbations. Martynyuk, A. A. // International Applied Mechanics;Jul2002, Vol. 38 Issue 7, p783 

    The paper is a survey of the development of the direct Lyapunov method based on matrix-valued functions for systems with structural perturbations. Sufficient conditions for stability in the large, uniform asymptotic stability in the large, exponential stability in the large, and instability of...

  • On the asymptotic behaviour of solutions of certain differential equations of the third order. Ademola, A. T.; Arawomo, P. O. // Proyecciones - Journal of Mathematics;Mar2014, Vol. 33 Issue 1, p101 

    In this article, Lyapunov second method is used to obtain criteria for uniform ultimate boundedness and asymptotic behaviour of solutions of nonlinear di?erential equations of the third order. The results obtained in this investigation include and extend some well known results on third order...

  • THE DYNAMICS OF A DOUBLE PENDULUM: CLASSIC AND MODERN APPROACH. Deleanu, Dumitru // Annals of the University Dunarea de Jos of Galati: Fascicle II, ;2011, Vol. 34 Issue 2, p203 

    The aim of this paper was to apply the recent indicators of regularity and chaos in the case of double pendulum system. First the physical system is introduced and the Lagrangean equations of motion are derived. Then we have computed the First Lyapunov Indicator (FLI), Dynamic Lyapunov Indicator...

  • THE FUNDAMENTAL THEOREM OF EXPONENTIAL SMOOTHING. Brown, Robert G.; Meyer, Richard F. // Operations Research;Sep/Oct61, Vol. 9 Issue 5, p673 

    Exponential smoothing is a formalization of the familiar learning process, which is a practical basis for statistical forecasting Higher orders of smoothing are defined by the operator S[SUB t,SUP n](x) = α S[SUP n-1,SUB t](x) + (l - α) S[SUP n,SUB t-1](x), where S[SUB t,SUP 0](x) =...

  • Lyapunov Function for Nonuniform in Time Global Asymptotic Stability in Probability with Application to Feedback Stabilization. Abedi, Fakhreddin; Abu Hassan, Malik; Md Arifin, Norihan // Acta Applicandae Mathematica;Oct2011, Vol. 116 Issue 1, p107 

    We extend the well-known Artstein-Sontag theorem by introducing the concept of control Lyapunov function for the notion of nonuniform in time global asymptotic stability in probability of stochastic differential system, when both the drift and diffusion terms are affine in the control. The main...

  • Super Infection and Density Dependent Dynamics of an SI Type Epidemic Model for Two Strains Pathogen. Haque, M. A. // Global Journal of Pure & Applied Mathematics;2011, Vol. 7 Issue 1, p19 

    Super infection has an impact on the disease dynamics for some infectious diseases. As a consequence, in this paper super infection of an SI type epidemic model has been studied for two strains pathogen. Moreover, the density dependent infectious rate is considered as the spread of infectious...

  • On the Lyapunov Functional of Leslie-Gower Predator-Prey Models with Time-Delay and Holling's Functional Responses. Chao-Pao Ho; Che-Hao Lin; Huang-Nan Huang // Electronic Journal of Qualitative Theory of Differential Equatio;2012, Issue 25-49, p1 

    The global stability on the dynamical behavior of the Leslie-Gower predator-prey system with delayed prey specific growth is analyzed by constructing the corresponding Lyapunov functional. Three different types of famous Holling's functional responses are considered in the present study. The...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics